MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated; Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated; Silicone Foley Catheter
Catalog Number 123516A
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.(b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that thirty minutes after foley catheter insertion, leakage was observed.Upon inspection, it was found that the catheter bifurcation was damaged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown.The reported failure was able to be reproduced.Based on the attached photo, a tear was observed at the catheter bifurcation area, resulting in water leakage.Further functional testing and comprehensive investigation could not be performed as only photographs were provided for evaluation.Therefore, the exact cause of the issue and the point at which it occurred could not be determined.A potential root cause for this failure could be over dipping caused stripping difficulty, torn funnels and premature deflators and also might be contributed by user-mishandling the product etc.The labeling is found to be adequate.A review of the lot file showed no rejects or rework associated with this issue.For the affected date code, the rejected units were recorded as in process scrap and will be disposed of after inspection.No nonconformities or discrepancies were identified in any of the dhrs.Corrections made to tab(s) f and h.Initial reporter phone: (b)(6).Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25352859
Report Number1018233-2026-03528
Device Sequence Number18753094
Product Code EZC
UDI-Device Identifier00801741171680
UDI-Public(01)00801741171680(11)250922(17)300528(10)MYKV5880
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYKV5880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown